Open Access
25 May 2005 Local inverses of Borel homomorphisms and analytic P-ideals
Sławomir Solecki
Abstr. Appl. Anal. 2005(3): 207-219 (25 May 2005). DOI: 10.1155/AAA.2005.207


We present a theorem on the existence of local continuous homomorphic inverses of surjective Borel homomorphisms with countable kernels from Borel groups onto Polish groups. We also associate in a canonical way subgroups of with certain analytic P-ideals of subsets of . These groups, with appropriate topologies, provide examples of Polish, nonlocally compact, totally disconnected groups for which global continuous homomorphic inverses exist in the situation described above. The method of producing these groups generalizes constructions of Stevens and Hjorth and, just as those constructions, yields examples of Polish groups which are totally disconnected and yet are generated by each neighborhood of the identity.


Download Citation

Sławomir Solecki. "Local inverses of Borel homomorphisms and analytic P-ideals." Abstr. Appl. Anal. 2005 (3) 207 - 219, 25 May 2005.


Published: 25 May 2005
First available in Project Euclid: 25 July 2005

zbMATH: 1096.22003
MathSciNet: MR2197115
Digital Object Identifier: 10.1155/AAA.2005.207

Rights: Copyright © 2005 Hindawi

Vol.2005 • No. 3 • 25 May 2005
Back to Top